# SDR 29GA2015102200001

- Difficulty date: October 19, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 31,777 hours, 35,669 cycles
- Engine: Ge CT7TP*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST BRAKES AROUND 100 FEET FROM RUNWAY.  NEVER REGAINED BRAKING. USE OF GROUND FINE & REVERSE WAS USED TO STOP.  PULLED FIRE HANDLES TO SHUTOFF FUEL WHILE ACFT WAS ROLLING.  AFTER ACFT WAS ABLE TO STOP.
